Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Issues with intermediate uveitis and eye floaters. Using tropical and systemic steroid. Treatment?

sir, I am from bangladesh,medical student,23 years old,my problem is intermediate uveitis for the last 6 months.main problem is floaters . and this floaters causing a lot of problem in vision .i am using both tropical( prednisolone acetate) and systemic steroid(prednisolone) for the last 6 months but there is no improvement.floaters are causing a lot of trouble in my daily activities like routine laboratory findings are normal.what can i do now?what can be the available treatment next. Thank you.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Floaters are usually normal & harmless - they are due to clumps in jelly like substance in the back chamber of eye.
You should keep moving eye up & down & sideways to move the jelly behind the eye so the floaters will move also.
If you notice any sudden inc in no of floatres & also if they are associated with flashing lights then you must see eye specialist as soon as possible.
Answered: Tue, 2 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor